# SDR IPXA13679124

- Difficulty date: June 22, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 41,157 hours, 12,813 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410422
- Condition: Dented
- Location: Rt Wing Nr9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8, RT WING NR 9 SLAT T/E  WEDGE ASSY UPPER SKIN DENT AT OSS 667.74 AND 1.57 5" AWAY FROM FWD EDGE.  DAMAGE SIZE IS MEASURED AS 0.9555"X0.9555". THE  CUTOUT SIZE ON UPPER SKIN IS 0.96" DIAMETER.  REPAIR IAW EO 5750-51289-A.
